# SDR ASOA03635

- Difficulty date: December 7, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3167011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR LOWER PANEL ON THE TOP STEP DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP LOWER PANEL ASSEMBLY ALONG WITH THE LOWER HINGE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
